Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 78, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2014, 5:45 PM CDT for Barron County, Dunn County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2014, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 31, 2014, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Barron County, WI, Dunn County, WI
The radar
The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 5:50 PM CDT | HAIL 0.88 | 4 Wsw Prairie Farm, WI | |
| Jul 31, 6:02 PM CDT | HAIL 1 | 4 Wsw Prairie Farm, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019 WUUS53 KMPX 312245 SVRMPX WIC005-033-312330- /O.NEW.KMPX.SV.W.0078.140731T2245Z-140731T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 545 PM CDT THU JUL 31 2014 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BARRON COUNTY IN NORTHWEST WISCONSIN... NORTHWESTERN DUNN COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 630 PM CDT * AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE FARM...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN BARRON AND NORTHERN DUNN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4509 9188 4505 9209 4526 9211 4527 9200 TIME...MOT...LOC 2245Z 335DEG 16KT 4522 9205 HAIL...1.25IN WIND...<50MPH $$ TDK
2 follow-up statements
015 WWUS53 KMPX 312315 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 615 PM CDT THU JUL 31 2014 WIC005-033-312330- /O.CON.KMPX.SV.W.0078.000000T0000Z-140731T2330Z/ BARRON WI-DUNN WI- 615 PM CDT THU JUL 31 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DUNN AND SOUTHWESTERN BARRON COUNTIES UNTIL 630 PM CDT... AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST WEST AND SOUTHWEST OF PRAIRIE FARM... OR 16 MILES NORTH OF MENOMONIE...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. ONE INCH HAIL WAS REPORTED 4 MILES WEST-SOUTHWEST OF PRAIRIE FARM AT 602 PM. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN DUNN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4509 9188 4505 9209 4526 9211 4527 9200 TIME...MOT...LOC 2313Z 335DEG 16KT 4511 9198 HAIL...1.00IN WIND...<50MPH $$ TDK
483 WWUS53 KMPX 312327 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 627 PM CDT THU JUL 31 2014 WIC005-033-312336- /O.EXP.KMPX.SV.W.0078.000000T0000Z-140731T2330Z/ BARRON WI-DUNN WI- 627 PM CDT THU JUL 31 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUNN AND SOUTHWESTERN BARRON COUNTIES WILL EXPIRE AT 630 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN AND LIGHTNING STRIKES ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4509 9188 4505 9209 4526 9211 4527 9200 TIME...MOT...LOC 2326Z 000DEG 4KT 4519 9206 $$ TDK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 4:01 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 31, 4:01 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 401 PM CDT THU JUL 31 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 358 PM CDT THU JUL 31 2014 SURFACE ANALYSIS SHOWS EXTENSIVE HIGH PRESSURE OVER MUCH OF THE NORTH-CENTRAL STATES...THAT WILL PUSH SOUTHEAST INTO THE OHIO VALLEY THIS PERIOD. THERE IS A WEAK AREA OF LOW PRESSURE OVER SOUTHEASTERN ONTARIO WITH A COLD FRONT EXTENDING WESTWARD NEAR THE INTERNATIONAL BORDER. WATER VAPOR IMAGERY CONTINUES TO NICELY SHOW THE PERSISTENT UPPER LEVEL LOW OVER EASTERN CANADA WITH SEVERAL SHORTWAVES ROTATING AROUND THE WESTERN AND SOUTHERN SIDES...ALONG WITH SOLID NORTHWEST FLOW OVER THE NORTH-CENTRAL STATES. KMPX RADAR INDICATES ANOTHER AFTERNOON OF ISOLATED SHOWERS/THUNDERSTORMS OVER WESTERN WISCONSIN...WITH THE CELLS AGAIN DRIVING TO THE SOUTHEAST UNDER THE MEAN NORTHWEST FLOW ALOFT. THE LACK OF A STRONG SHORTWAVE ON THE WESTERN SIDE OF THE UPPER TROUGH MEANS EVEN LESSER STORM COVERAGE AND INTENSITY COMPARED TO YESTERDAY...BUT ENOUGH SUCH THAT 20-30 POPS ARE REQUIRED FOR THE REST OF THIS AFTERNOON INTO THIS EVENING. ANOTHER TRANQUIL OVERNIGHT PERIOD TONIGHT IS EXPECTED FOLLOWED BY ANOTHER AFTERNOON OF SCATTERED SHOWERS AND THUNDERSTORMS FOR WESTERN WISCONSIN INTO EASTERN MINNESOTA FOR FRIDAY. THE COVERAGE LOOKS TO BE BETTER FRIDAY DUE TO A MORE PRONOUNCED SHORTWAVE TROUGH AXIS ON THE WEST SIDE OF THE LARGE TROUGH DROPPING SOUTH THROUGH MN/WI. ADDING IN MODEST INSTABILITY AND THERE ARE MORE INGREDIENTS AVAILABLE FOR GREATER COVERAGE AND INTENSITY OF STORMS FOR FRIDAY AFTERNOON. NOT LOOKING FOR ANY ORGANIZED SEVERE WEATHER BUT AN ISOLATED STRONG TO SEVERE STORM CONTAINING LARGE HAIL AND/OR STRONG WIND GUSTS CANNOT BE RULED OUT. AS FOR TEMPERATURES...MORE OF THE SAME. HIGHS ON FRIDAY LOOK TO BE NEARLY IDENTICAL TO TODAY FOR THE ENTIRE COVERAGE AREA...WITH HIGHS HITTING THE UPPER 70S TO LOWER 80S. LOW TEMPERATURES TONIGHT LOOK TO BE SLIGHTLY HIGHER...OWING TO A MORE SOUTHERLY COMPONENT IN THE LOW LEVEL WINDS...ALBEIT QUITE LIGHT. MINIMUM TEMPERATURES LOOK TO RANGE FROM THE MIDDLE 50S TO LOWER 60S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 358 PM CDT THU JUL 31 2014 FOR THE EXTENDED...WE ARE STILL LOOKING FOR A WETTER SYSTEM TO IMPACT THE AREA IN THE TUESDAY/WEDNESDAY TIME FRAME AS WE DEAMPLIFY THE PATTERN THAT HAS BEEN WITH US ALL OF THIS WORK. ALTHOUGH MORE WIDESPREAD PRECIPITATION WILL BE A CHANGE FROM THIS WEEK...THE ONE THING THAT WILL NOT BE CHANGING MUCH WILL BE OUR TEMPERATURES...WHICH WILL CONTINUE TO RUN SLIGHTLY BELOW TO NEAR NORMAL. THE LONG TERM PERIOD WILL START WITH WHAT WILL BE THE FINAL SHORTWAVE TO ROTATE AROUND THE WRN PERIPHERY OF THE ERN NOAM TROUGH...MOVING SE OF THE MPX AREA FRIDAY EVENING. SUBSIDENCE AND BUILDING HEIGHTS IN THE WAKE OF THIS WAVE WILL LEAD TO YET ANOTHER CLEAR NIGHT FRIDAY NIGHT...FOLLOWED BY A DRY DAY SATURDAY THAT WILL ALSO BE A FEW DEGREES WARMER THAN WHAT WE HAVE SEEN THIS WEEK. ALTHOUGH WE WILL BE DRY ON SATURDAY...A WEAK COLD FRONT WILL BE DIPPING INTO NRN MN...THAT WILL BE INTO CENTRAL MN BY SATURDAY MORNING. FROM SATURDAY MORNING THROUGH TUESDAY...THIS FRONT WILL MORE OR LESS STALL OUT BETWEEN CENTRAL MN AND NRN IA...WHICH MEANS FROM SUNDAY THROUGH TUESDAY...THERE ARE BASICALLY CHANCE POPS EVERY DAY AS THIS FRONT LOITERS IN THE REGION. FORCING EACH DAY DOES NOT LOOK ALL THAT IMPRESSIVE...MAINLY CONSISTING OF WEAK WAVES ROTATING AROUND THE NE PERIPHERY OF THE ROCKIES RIDGE. EACH WAVE WILL LEAD TO A SLIGHT INCREASE IN SRLY LOW LEVELS WINDS AND ASSOCIATED ISENTROPIC LIFT OVER THE FRONT...INCREASING CHANCES FOR PRECIP. HOWEVER...THERE IS QUITE A BIT OF SPREAD IN THE MODELS WITH TIMING OF THESE SUBTLE FEATURES...HENCE THE FAIRLY WIDESPREAD SMEARING OF LOW CHANCE POPS ACROSS THE AREA FROM SUNDAY THROUGH MONDAY NIGHT. THE SIGNAL FOR MORE WIDESPREAD PRECIP BEGINS TO INCREASE TUESDAY AND LOOKS BEST TUESDAY NIGHT INTO WEDNESDAY MORNING....WHERE POPS WERE INCREASED INTO THE LIKELY CATEGORY. DURING THE DAY ON TUESDAY...AN UPPER LOW THAT WILL ORIGINATE IN THE SW MONSOON THIS WEEKEND WILL BEGIN EMERGING OUT OF THE NRN ROCKIES. AS THIS HAPPENS...A LEE SIDE TROUGH WILL BEGIN TO DEVELOP FROM WRN SODAK DOWN THROUGH EASTERN COLORADO AND WILL MOVE ALONG THE FRONT STALLED OUT ACROSS THE PLAINS TUESDAY AND WEDNESDAY. A STRENGTHENING LLJ AHEAD OF THIS TROUGH WILL RESULT IN INCREASED ISENTROPIC LIFT ACROSS THE NEARBY BOUNDARY...WITH AFTERNOON STORM COVERAGE EXPECTED TO INCREASE AS A RESULT. BOTH THE GFS/ECMWF ARE NOW SHOWING A GOOD SLOW MOVING MCS SIGNAL ACROSS SRN MN TUESDAY NIGHT AS DIFFERENTIAL DIVERGENCE BECOMES MAXIMIZED WITHIN THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK THAT WILL COINCIDE WITH A 30-40 KT LLJ NOSING UP INTO SRN MN. THIS HAS BEEN A VERY CONSISTENT SIGNAL IN THE ECMWF THE LAST SEVERAL RUNS...HENCE INCREASING POPS UP INTO THE LIKELY CATEGORY TUESDAY NIGHT. BOTH THE GFS AND ECMWF SHOW A NICE 2-4 INCH QPF SWATH WORKING ACROSS THE HEART OF THE MPX CWA AND WORKING ACROSS CENTRAL WI. WE SHOULD MORE OR LESS GET ON THE BACK SIDE OF THIS SYSTEM WEDNESDAY NIGHT...WITH THE END OF NEXT WORK WEEK LOOKING TO BE DRY. THOUGH NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BEING ON THE PERIPHERY OF THE UPPER RIDGE...WE WILL BE MAINTAINING H5 WINDS AROUND 30KTS...WHICH WILL KEEP BULK SHEAR UP AROUND 30 KTS AS WELL...SO SOME ISOLATED SEVERE STORMS CAN NOT BE RULED OUT ANY DAY FROM SUNDAY THROUGH WEDNESDAY. THE BEST POTENTIAL FOR SEVERE WEATHER WOULD BE TUESDAY NIGHT GIVEN THE POTENTIAL FOR AN MCS...THOUGH THE HEAVY RAIN SIGNAL LOOKS BETTER THAN THE SEVERE RISK. FORTUNATELY...WE HAVE BEEN DRY THE LAST 3 OR 4 WEEKS...SO THE FLASH FLOOD RISK WILL BE NO WHERE NEAR AS HIGH AS WHAT WE WERE DEALING WITH IN JUNE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1227 PM CDT THU JUL 31 2014 RATHER BENIGN PATTERN THROUGH MIDDAY TMRW. WILL LOOK FOR PREVAILING VFR CONDS THRU THEN...INCLUDING THE WI TAF SITES. NOT SEEING NEARLY THE INDICATORS THAT WERE PRESENT THE PAST FEW DAYS FOR CREATING ISOLD SHWRS/TSTMS THAT MAY IMPACT NWRN WI THEN DRIFT SEWD TO NEAR KRNH-KEAU. A STRAY SHWR CANNOT BE RULED OUT...BUT CHCS TOO LOW FOR INCLUSION AND WILL MONITOR/AMEND AS NEEDED. A MORE PRONOUNCED SFC TROUGH IN CONJUNCTION WITH AN UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA BY MIDDAY TMRW...MAINLY OVER WI. THIS COMBINATION MAY PRODUCE SCATTERED SHWRS/TSTMS BY EARLY- TO-MID AFTERNOON TMRW...PARTICULARLY OVER WRN WI. TIMING IS STILL AN ISSUE...LOOKING TO BE CLOSE TO THE 18Z CUTOFF...SO THE THINKING WAS TO INCLUDE A TEMPO UP TO 18Z TMRW THEN LATER TAFS CAN BETTER REFINE THE THINKING OF PRECIP INTO THE AFTN HOURS. WINDS AOB 10 KT THROUGHOUT THIS SET. KMSP...VFR WITH NO CONCERNS THROUGH 18Z TMRW. HOWEVER...AS PRECIP DEVELOPS OVER WRN WI TMRW AFTN AND SPREADS W...SOME DEGRADED CONDS COULD IMPACT MSP LATER TMRW AFTN. ATTM...HAVE KEPT CONDS AS VFR BUT MVFR CONDS CANNOT BE RULED OUT. /OUTLOOK FOR KMSP/ SAT...VFR. WINDS VARIABLE 5 KTS. SUN...VFR WITH MVFR/TSRA POSSIBLE. WINDS SW 5-10 KTS. MON...VFR WITH MVFR/TSRA POSSIBLE. WINDS SW 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...MPG AVIATION...JPC
Hazardous weather outlook, Jul 31, 11:57 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1157 AM CDT THU JUL 31 2014 MNZ043>045-050>053-060>063-070-078-WIZ014>016-023>028-011200- MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1157 AM CDT THU JUL 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE THREAT FOR SEVERE WEATHER IS VERY LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON...AND AGAIN FROM SUNDAY THROUGH WEDNESDAY. THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. MNZ041-042-047>049-054>059-064>069-073>077-082>085-091>093-011200- DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 1157 AM CDT THU JUL 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON...AND AGAIN FROM SUNDAY THROUGH WEDNESDAY. THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 31, 3:29 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 329 PM CDT THU JUL 31 2014 WIZ015-016-312130- BARRON-RUSK- 329 PM CDT THU JUL 31 2014 ...STRONG THUNDERSTORMS DEVELOPING OVER BARRON AND RUSK COUNTIES THROUGH 430 PM CDT... AT 327 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF RICE LAKE...OR 13 MILES SOUTH OF EDGEWATER. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MIKANA. WEYERHAEUSER. BRUCE. ISLAND LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4535 9102 4530 9153 4564 9172 4564 9147 TIME...MOT...LOC 2029Z 312DEG 16KT 4555 9154 JPC
Special weather statement, Jul 31, 4:46 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 PM CDT THU JUL 31 2014
WIZ014-015-023-025-027-312245-
BARRON-CHIPPEWA-DUNN-POLK-ST. CROIX-
446 PM CDT THU JUL 31 2014
...LINE OF SCATTERED THUNDERSTORMS MOVING INTO BARRON...
CHIPPEWA...DUNN...POLK AND ST. CROIX COUNTIES THROUGH 545 PM CDT...
AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
LADYSMITH TO 14 MILES SOUTHEAST OF BARRON TO 7 MILES SOUTHEAST OF
AMERY. THESE STORMS WERE MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLEAR LAKE.
NEW AUBURN.
RIDGELAND.
SAND CREEK.
HOLCOMBE.
CONNORSVILLE.
CORNELL.
LAT...LON 4513 9096 4502 9157 4507 9220 4535 9242
4530 9178 4529 9109
TIME...MOT...LOC 2145Z 332DEG 14KT 4530 9123 4522 9171
4526 9223The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:52 PM CDT | Special Weather Statement | MPX | Rusk | 38 min |
| Jul 31, 3:29 PM CDT | Special Weather Statement | MPX | Rusk | 61 min |
| Jul 31, 4:46 PM CDT | Special Weather Statement | MPX | Barron | 59 min |
| Jul 31, 6:37 PM CDT | Special Weather Statement | MPX | Barron | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.